RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaidel, Robert Meerovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:146
Abstract pages:766
Full texts:354
References:53

http://www.mathnet.ru/eng/person45156
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. N. A. Popov, V. A. Shcherbakov, V. N. Mineev, R. M. Zaidel, A. I. Funtikov, “Thermonuclear fusion in the explosion of a spherical charge (the problem of a gas-dynamic thermonuclear fusion)”, UFN, 178:10 (2008),  1087–1094  mathnet; Phys. Usp., 51:10 (2008), 1047–1053  isi  scopus
1964
2. A. D. Sakharov, R. M. Zaidel, V. N. Mineev, A. G. Oleinik, “An experimental investigation of the stability of shock waves and the mechanical properties of matter at high pressures and high temperatures”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  1019–1022  mathnet
1961
3. R. M. Zaidel, “Stability of detonation waves in gas mixtures”, Dokl. Akad. Nauk SSSR, 136:5 (1961),  1142–1145  mathnet
1960
4. R. M. Zaidel, V. S. Lebedev, “The stability of one case of a spherical converging shock wave”, Dokl. Akad. Nauk SSSR, 135:2 (1960),  277–279  mathnet  mathscinet  zmath
5. R. M. Zaidel, K. A. Semendyaev, “Limit solutions to non-linear equation of parabolic type”, Dokl. Akad. Nauk SSSR, 133:2 (1960),  311–314  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020